On montre que, sur une surface riemannienne compacte, le profil isopérimétrique admet un développement limité à l’ordre en . Lorsque la métrique est analytique, le profil est semi-analytique. Il existe des métriques lisses sur la -sphère dont le profil n’est pas de classe au voisinage de .
The isoperimetric profile of a closed Riemannian surface is studied. A terms expansion at is given. For analytic metrics, the profile is semianalytic. Smooth metrics whose profile is not of class near are constructed on the -sphere.
@article{AIF_1998__48_1_247_0, author = {Pansu, Pierre}, title = {Sur la r\'egularit\'e du profil isop\'erim\'etrique des surfaces riemanniennes compactes}, journal = {Annales de l'Institut Fourier}, volume = {48}, year = {1998}, pages = {247-264}, doi = {10.5802/aif.1617}, mrnumber = {99i:53035}, zbl = {0974.53022}, language = {fr}, url = {http://dml.mathdoc.fr/item/AIF_1998__48_1_247_0} }
Pansu, Pierre. Sur la régularité du profil isopérimétrique des surfaces riemanniennes compactes. Annales de l'Institut Fourier, Tome 48 (1998) pp. 247-264. doi : 10.5802/aif.1617. http://gdmltest.u-ga.fr/item/AIF_1998__48_1_247_0/
[A] Méthodes mathématiques de la mécanique classique, MIR, 1976. | MR 57 #14033a | Zbl 0385.70001
,[BP] Sur le volume minimal de R2, Ann. Sci. Ec. Norm. Sup. Paris, 19 (1986), 479-490. | Numdam | MR 88b:53048 | Zbl 0611.53038
et ,[BC] A new isoperimetric comparison theorem for surfaces of variable curvature, Preprint, Cornell University, 1995. | Zbl 0886.53031
and ,[B] Isoperimetrische Ungleichungen für Bereiche auf Flächen, Jber. Deutsch. Math. Verein, 51 (1941), 219-257. | JFM 67.0697.02 | MR 8,338h | Zbl 0026.08901
,[F] Sur le problème des isopérimètres sur les surfaces ouvertes à courbure positive, Comment. Math. Helv., 13 (1941), 293-346. | JFM 67.0698.01 | MR 3,301b | Zbl 0025.23003
,[F] Flat chains over a finite coefficient group, Trans. Amer. Math. Soc., 121 (1966), 160-186. | MR 32 #2554 | Zbl 0136.03602
,[H] Subanalytic sets. In "Number theory, algebraic geometry and commutative algebra", Conference in honour of Akizuki, Kinokuniya, Tokyo, 1973, 453-494. | MR 51 #13275 | Zbl 0297.32008
,[HHM] The isoperimetric problem on surfaces, Preprint Princenton Univ., 1997.
, and ,[KJZ] Stratifications distinguées comme outils en géométrie semi-analytique, Manus. Math., 86 (1995), 81-102. | MR 96a:32013 | Zbl 0817.32005
, and ,[RR] Stable constant mean curvature tori and the isoperimetric problem in three space forms, Comment. Math. Helv., 67 (1992), 293-305. | MR 93a:53055 | Zbl 0760.53037
and ,[T] Subanalytic sets in the calculus of variations, Acta Math., 146 (1981), 167-199. | MR 82h:32012 | Zbl 0478.58010
,